# SDR SCNA96240

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47922
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 2 Fire Loop
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE LOOP-A WAS FLASHING DURING DESCENT AND APPROACH.  CLEANED CONNECTOR, CHECKED  LOOP-A SYSTEM FOR SHORTS.  NO SHORTS FOUND, OPS CHECKED GOOD.
